# SDR SWIA201229312

- Difficulty date: January 7, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 23,143 hours, 20,684 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(C-CHECK)  RIGHT CENTER LEADING EDGE DAMAGED BETWEEN WS 158.52 AND 167.46.  REPAIRED RIGHT CENTER LEADING EDGE BETWEEN WS 158.52 AND 167.46.
